# SDR DALA2024022102429

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0207232) CORROSION ON AFT CARGO COMPARTMENT L/H ZEE CHANNEL PRODUCTION SPLICE AT STA 727I+8.5 LBL 25 WL 156. REMOVED AND REPLACED L/H ZEE CHANNEL AT AFT CARGO FROM STA 727-727I ,LBL=25 , WL=156 IAW B737 SRM 51-40-02-0G PAR. 4 AND DWG 146A7500.
